# SDR AALA20171020009

- Difficulty date: October 20, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 57,470 hours, 28,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053873N
- Condition: Corroded
- Location: Bs 378-383
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CABIN RIGHT CUSP WEB BETWEEN BS 378 & 383.  REPAIRED THE CUSP WEB IAW SRM 53-20-00-16.
